# SDR CALA2013101792144

- Difficulty date: October 16, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 67,874 hours, 24,832 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 0000
- Part serial: 0000
- Condition: Damaged
- Location: Bs400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK BS 400 RBL 24.5 HAS A PREVIOUS BLEND ON UPPER FLANGE.  R & R SEAT TRACK IAW DRAWING 141N5131.
